Topical steroid withdrawal edema

i have this exact symptom after 1 week of TSW (I was on TS for about 7 months, twice daily application to my face.. not sure how strong it was, but i think it was relatively mild). Now whole face is covered in yellow flakes, exactly as you described.. Also I never had the flares etc as you mentioned others often do - nope I never did.. mine was always quite consistent. Anyway - just wondering how long the flakes lasted for you, and if the coal tar soap (which doesnt contain any coal tar btw) worked long term? or if u switched another soap or method etc. Info pls!!

Topical corticosteroids withdrawal (sometimes called “topical steroid addiction” or “Red Skin Syndrome”) appears to be a clinical adverse effect that can occur when topical corticosteroids are inappropriately used or overused, then stopped. It can result from prolonged, frequent, and inappropriate use of moderate to high potency topical corticosteroids, especially on the face and genital area, but is not limited to these criteria. In reviewing the studies that were used for the systematic review, it is thought that adult women who blush easily are a population particularly at risk. Very few cases have been reported in children, but no large-scale studies have attempted to quantify the incidence. Thus, continued vigilance and adherence to a safe, long-term treatment plan developed in conjunction with your dermatology provider is advised.

Topical steroid withdrawal edema

topical steroid withdrawal edema

Media:

topical steroid withdrawal edematopical steroid withdrawal edematopical steroid withdrawal edematopical steroid withdrawal edematopical steroid withdrawal edema

http://buy-steroids.org